JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ALGEBRAIC POINTS ON THE PROJECTIVE LINE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ALGEBRAIC POINTS ON THE PROJECTIVE LINE
Ih, Su-Ion;
  PDF(new window)
 Abstract
Schanuel's formula describes the distribution of rational points on projective space. In this paper we will extend it to algebraic points of bounded degree in the case of . The estimate formula will also give an explicit error term which is quite small relative to the leading term. It will also lead to a quasi-asymptotic formula for the number of points of bounded degree on according as the height bound goes to .
 Keywords
counting function;height;symmetric product;
 Language
English
 Cited by
1.
COUNTING MULTISECTIONS IN CONIC BUNDLES OVER A CURVE DEFINED OVER 𝔽q, International Journal of Number Theory, 2011, 07, 06, 1663  crossref(new windwow)
 References
1.
V. V. Batyrev and Y. I. Manin, Sur le nombre des points rationnels de hauteur borne des varietes algebriques, Math. Ann. 286 (1990), no. 1-3, 27-43 crossref(new window)

2.
V. V. Batyrev and Y. Tschinkel, Rational points on some Fano cubic bundles, C. R. Acad. Sci. Paris Ser. I Math. 323 (1996), no. 1, 41-46

3.
V. V. Batyrev, Manin's conjecture for toric varieties, J. Algebraic Geom. 7 (1998), no. 1, 15-53

4.
J. Franke, Y. I. Manin, and Y. Tschinkel, Rational points of bounded height on Fano varieties, Invent. Math. 95 (1989), no. 2, 421-435. (Erratum: Invent. Math. 102 (1990), no. 2, 463.)

5.
M. Hindry and J. H. Silverman, Diophantine Geometry. An Introduction, Graduate Texts in Mathematics, Vol. 201, Springer-Verlag, New York, 2000

6.
S. Ih, Height uniformity for algebraic points on curves, Compositio Math. 134 (2002), no. 1, 35-57 crossref(new window)

7.
S. Lang, Fundamentals of Diophantine Geometry, Springer-Verlag, New York, 1983

8.
D. Masser and J. D. Vaaler, Counting algebraic numbers with large height. II, Trans. Amer. Math. Soc. 359 (2007), no. 1, 427-445 crossref(new window)

9.
S. H. Schanuel, Heights in number fields, Bull. Soc. Math. France 107 (1979), no. 4, 433-449

10.
W. M. Schmidt, Northcott's theorem on heights. I. A general estimate, Monatsh. Math. 115 (1993), no. 1-2, 169-181 crossref(new window)

11.
W. M. Schmidt, Northcott's theorem on heights. II. The quadratic case, Acta Arith. 70 (1995), no. 4, 343-375

12.
J. H. Silverman, The Arithmetic of Elliptic Curves, Graduate Texts in Mathematics, 106. Springer-Verlag, New York, 1986

13.
J. H. Silverman, Advanced Topics in the Arithmetic of Elliptic Curves, Graduate Texts in Mathematics, 151. Springer-Verlag, New York, 1994

14.
P. Vojta, Diophantine Approximations and Value Distribution Theory, Lecture Notes in Mathematics, 1239. Springer-Verlag, Berlin, 1987